abdominal pain, sore breasts but mirena whats going on with me?
i have mirena. i have had it for about 3 years now. in the past few months i have had quite a bit of vaginal discharge i get head aches alot my breasts are extremely sore and tender and i have really bad abdominal crampy but sharp like pain in my lower abdomin (abdomen) that brings me to tears sometimes. i have went to the hopital once in severe pain they didnt find anything but there has to be something wrong if i feel this bad this often. help! what could it be? i thought maybe it was a cyst but they didnt find anything in the hospital and this pain in my abdomin (abdomen) occurs more than once a month and my breasts stay sore the soreness never goes away.
Soreness in breasts can be due to hormonal side effects of Mirena but abdominal pain can be due to pelvic inflammatory disease caused by Mirena as it is notorious for causing PID. You need to go for blood test, urine test, histopathological examination and Ultrasound Pelvis. If the tests come positive, you have to undergo laproscopic diagnosis for confirmation.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.